# SDR C2XA04TY143

- Difficulty date: August 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 10,232 hours, 7,602 cycles
- Engine: Allsn AE3007A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Bracket
- Part number: 14504980601
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 983 WAS HERE FOR A MOD AND A 5A INSPECTION, UPON INSPECTING THE VERTICAL STAB,THE LT AND RT SPHERICAL BEARINGS WERE FOUND WORN.  MAINT. ENLARGED BOTH LT AND RT SPHERICAL BEARING HOUSINGS AND INSTALL THE OVERSIZES BUSHINGS CALL FOR IN EC-55-10-01086. ALL WORK WAS IAW THIS EC(5510-01086).  ALL WORK WAS COMPLIED WITH WITH ALL DEFLECTION CHECKS AND WAS RELEASED UPON COMPLETION OF ALL WORK.
